MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-4011
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Scar Tissue (2060); Synovitis (2094); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); Joint effusion (4849)
Date of Event 08/07/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitants: (b)(6) 02-010-06-0240 - tru cc femoral size 4 left.(b)(6) 02-012-60-1880 - tru stem ext 18mm x 80mm.(b)(6) 208-05-04 - cc distal fem augment sz 4, 5mm (b)(6) 208-05-04 - cc distal fem augment sz 4, 5mm.(b)(6) 200-02-38 - three peg patella 38mm.(b)(6) 204-70-00 - tibial stem ext.Screw.(b)(6) a10012 - gps implant kit v2.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
Legal case ¿ usa (mdl no.3044).(b)(4) lk rev related.It was reported that approximately 19 months after a left total knee replacement procedure, the patient has experienced prosthesis wear, suffered and continues to suffer permanent and debilitating injuries and damages, including but not limited to severe pain, significant scarring, swelling, effusion, inflammation, knee popping/clucking, knee giving away, difficulty walking, antalgic gait and other injuries presently undiagnosed.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
H6: corrected the following: health effect - clinical code, type of investigation manufacturer narrative updated: the reason for the reported event cannot be confirmed from the information provided, but may have been due to prosthesis wear.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.Additionally, this device was packaged after initiation of the recall and was not packaged in a non-conforming vacuum bag.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 4 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key19943633
Report Number1038671-2024-02748
Device Sequence Number4876426
Product Code JWH
UDI-Device Identifier10885862304452
UDI-Public10885862304452
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-022-35-4011
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2024
Supplement Date Received by Manufacturer11/08/2024
Initial Report FDA Received Date08/08/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown